# SDR AU971536

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Lt Nr 6 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH NO6 CYLINDER UPPER THROUGH BOLT BROKEN IN LINE WITH THECYLINDER BASE FLANGE.
